# SDR 08FDEA04282

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: A57112117201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE ZONE 20 REINFORCE THE UPPER FRAME BASE TO ARCH JUNCTION AT   FRAME 44 FASTENER HOLE CRACKED ON FRAME FOOT FITTING. COMPLIED WITH E.A 6-5310-123911.
